MAUDE Adverse Event Report: LUMENIS, LTD. LIGHTSHEER DESIRE LIGHT W/XC; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS, LTD. LIGHTSHEER DESIRE LIGHT W/XC; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DESIRE LIGHT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the canadian distributor clarion.No information was provided except for the initial report and device analysis.Clarion's service engineer visited the site and analyzed the device.He checked the coolant level, inspected and cleaned all optics, all power supplies were checked and the heat exchanger was within the specification.Also, he verified epi temp calibration for xc handpiece, the energy was within specification.He concluded the full functionality of the system.No malfunction was observed.Clinical evaluation wasn't done by lumenis as no incident forms were sent by the foreign facility.While the information received to date does not confirm that a serious injury occurred nor a malfunction, because of the lack of information regarding the injury leaving a permanent impairment, the company is reporting the event in an 'abundance of caution'.Should additional information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.Subject device malfunction is not the suspected cause of the adverse event reported.While the information received to date does not confirm that a serious injury occurred nor a malfunction, because of the lack of information the company is reporting the event in an 'abundance of caution'.Should additional information become available, the complaint record will be updated accordingly, and a follow up medwatch report will be submitted.Complaint trending will continue to monitor per global complaint handling sop (doc no.(b)(4)) and per post marketing surveillance procedure (doc no.(b)(4)).
 
Event or Problem Description
A foreign facility reported on a patient who was allegedly badly burnt and blistered following treatment with a lumenis lightsheer desire xc system.The patient was advised to go to doctor and was administered polysporin and tylenol.

Brand Name
LIGHTSHEER DESIRE LIGHT W/XC
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS, LTD.
6 hakidma st
po box 240
yokneam industrial park, 20692
IS  20692
MDR Report Key9314479
Report Number3004135191-2019-00137
Device Sequence Number559934
Product Code GEX
UDI-Device Identifier07290109140476
UDI-Public07290109140476
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Other
Device Model NumberLIGHTSHEER DESIRE LIGHT
Device Catalogue NumberGA-1200000-B1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;